# SDR MALA060150

- Difficulty date: March 13, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- Aircraft time: 38,107 hours, 42,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS AND OVERWING EMERGENCY LIGHTS INOP.  POWER SUPPLY 24LN MISSING BATTERY PACK.  INSTALLED SERVICEABLE BATTERY PACK.
